pediatrician-icon

Mometasone furoate

My son is 2 years 10 months old. He was given metaspray 50 mcg by a pediatrician (one spray each nostril, every night) for hypertrophy of adenoids, which I've been giving from April 8th . A week later he developed a skin rash on left leg, just above the calf muscle, for which he was prescribed Momate F cream (0.1% Mometasone Furoate & Fusidic Acid) which I applied from April 16th (twice daily till April 19th & once till April 21st. Today I learnt that metaspray also contains mometasone furoate which is steroids. I am deeply worried that I may have accidentally overdosed him. Please let me know if this would have any adverse effects on my child.
views-icons 47 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chandrashekar C
Pediatrician 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I don't think you overdosed him since both were topical application.. No need to worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO